# SDR DALA2025012200518

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 83,213 hours, 10,720 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3356 3R SLIDE SHOWING ARMED WHEN DOOR DISARMED. CORRECTIVE ACTION: REPLACED PROX SWITCH PER A330 AMM 52-71. (0771369)
